It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


WARNING THIS MAY HAVE INAPPROPRIATE CONTENT

I am now on my 3rd daily dose of 40mg Strattera. One more day and I will be

on the 60mg dosage. I have read many of the adult male side effects and I am

concerned.

MY history:
I didn't get diagnosed with Adult ADD until earlier this year. Before then I

had been going to a phychatrist and was diagnosed with Generalized anxiety and

given Paxil. It worked great and the depression and anxiety calmed down.

Here is where my ADD symptoms came out. I never could concentrate before as

is except in little spurts when I had about 6 cups of coffee and that didn't

last long since the coffee drained my blood sugar. My father has Alzheimers

(Lewy-body) and I thought that it was his dementia rubbing off on me. Finally

we were forced to put him under professional 24 hour care and my symptoms did

not get better. By now I had been on Paxil for a year. I was still having

issues so I was referred to a psychologist. He diagnosed me with ADD after 6

full visits of testing plus I had to read "Driven to Distraction" and I

finally had to face it as ADD. I started on 20 mg XR Adderrall, it worked

great and I suddenly became more productive. Months go by and i am gradually

needing a dosage increase in both the Adderall and Paxil. At 40mg Paxil and

40 mg XR Adderall, my psychologist thinks I am developing a tolerance. I had

gained 45lbs by now and he put me on Welbutrin since weight gain is a side

effect of SSRis and he said that SSRIs are not a good treatment for ADD.

So I am on Adderall 40mg and Welbutrin 150mg 2x daily for a month and the

Adderall just stopped working. I also was getting more depressed and

irritable. I am groggy all day, having sleeping problems and now I have

Diabetes and High blood pressure too since my weight has finally caught up

with me. The whole time I am sweating horribly and it is affecting me

socially. I think the diabetes is a factor and my weight (BMI 32) is also

nagging me. My Internist prescribes glucophage 500mg 3x daily and 2.5mg od

Altace for my BP. With the Adderall, Welbutrin, Altace, and Glucophage

together I lose 30 lbs in a month. But the sweating is insane. No Sexual

side effects yet. My Internist had my blood drawn for everything

that causes sweating. Thyroid, cancer, STDs, TB, etc... more than 50 tests with CT scans, ultra sound scans of my thyroid, chest x-rays, 24 hour urine tests of hormone levels etc... I finally am deciding that my ADD medicine, maybe even the wellbutrin too is causing this. I am still losing weight so weight may only be a smaller factor.

Bty then I am still a mess, the welbutrin is not doing as good of a job as the Paxil did but my blood pressure is lowerwed and so is my weight. The daily cravings for junk food are gone and I am losing weight. Great!! but I still cannot concentrate as well as I did when I started Adderall, and my job is suffering.

Visit the Psychologist and he tries to change me to concerta. But he

prescribes 60 pills so I can titrate from 18 mg to 36 in the same month. The

insurance company denies the prescription and my Dr. is on vacation for 3

weeks. His office cannot help so I have to wait. I run out of Adderall in the

mean time and then things get very nasty. I immediately am totally useless at

work. You never really notice how much the medicine helped until you stop

taking it. This was bad. I started missing deadlines :( . I am in fear now

and having daily panic attacks and I don't want to talk to my friends or leave

the house.
I am frustrated and arguing with co-workers and I get demoted. Luckily I

was not fired. No one at work knows or will know of my issues since I don't

want to be discriminated against in the next series of firings. I make a

same day appt with my psychologist. By now I feel like I am falling apart and

I am depressed all day long and the ADD just makes it worse. But I notice

that my night sweats are gone and my daily sweating has reduced by 75 %. It

must have been the Adderall + the extra pounds but I am still (BMI 30).

My psychologist ups the dosage of Welbutrin to 200mg 2x daily for the panic

and depression. Then he hands me a 4x40mg to 60mg daily strattera. Since I

am already groggy during the day I start the strattera at night. I

immediately restart my dripping night sweats and all day long I sweat whenever

I start walking around. Now I have 110% of the sweating I originally had.
This is terrible for me and during the past 2 years I have had it it is

increasingly getting worse.

Sexual side effects: My semen now is just liquid as if it is from my prostate only and not from my testicles. I have no satisfaction from orgasm and I have 0 libido.
Not a bad thing for me since I am not dating anyone and due to the sweating I don't stand even the slightest chance its better to not have any libido. Maybe after a few months I can figure out a better way to calm the sweating. After I lose another 50 lbs we will see.

Anyone else have similar issues?





All times are GMT -7. The time now is 04:01 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!